# SDR IXKA960010

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Sticking
- Location: Left
- Part time: 2,783 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 11 - EWR-MCO - AFTER TAKEOFF, UNABLE TO MAINTAIN PRESSURIZATION, MANUAL CONTROLLER NO HELP.  FOUND LEFT OUTFLOW VALVE STICKING AND DUMPING CABIN AIR.  REPLACED SAME.  (M)
